# SDR UIEA2019013003053

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,378 hours, 16,789 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE WXR SYSTEM. PERFORMED WXR SYSTEM TEST IAW AMM 34-43-00, OPS CHECK GOOD MESSAGE CLEARED.
